This is kind of a weird question. June 6th -11th I had my period and on the 12th I had surgery to remove some cyst off my overy. My Dr ran the "milk" through my tubes to make sure they were open and they were. On the 19th my husband and I had sex and pretty much every other day since. Last Sunday my boobs started to hurt, nausea and throwing up since. I started my "period" on the 5th and have stopped on the 7th. My Dr had me do some lab to check my hormones and my porlocatin is 9.7 which on my paper shows right at the borderline if you are pregnant. Does anyone know anything about this?My dr probably won't call until Monday but I'm so impatient and have trouble waiting. I would do a pregnancy test but I think it would be too early. Can anything else cause this hormaone to be high? All my other lab was great. Please help???
"High levels of prolactin (hyperprolactinemia) are normal during pregnancy, and after childbirth while the mother is nursing. High levels are also seen with:
* Anorexia nervosa
* Drugs: Estrogen, tricyclic antidepressants, and drugs that block the effect of dopamine (a brain chemical that regulates and inhibits the production of prolactin) such as: tranquilizers, some hypertension drugs, and some drugs that are used to treat gastroesophageal reflux
* Hypothalamic diseases
* Kidney disease
* Nipple stimulation (moderate increase)
* Other pituitary tumors and diseases
* Polycystic ovary syndrome
You might be pregnant, and it might not be too early to test with one of the more sensitive tests, but your increased prolactin could just be from your ovarian cyst, given that polycystic ovary is on the list above. I don't think I would take it as a sign of pregnancy by itself. Pick a really sensitive hp test and take it in a few days, then you will know.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.